Alert archive / Georgia / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 446, NWS Atlanta, GA

October 9, 2009Fannin County, Murray County, Whitfield County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Oct 9, 2009, 8:47 PM EDT for Fannin County, Murray County, Whitfield County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 9, 2009, 8:47 PM EDT (00:47 UTC)
Expired
Oct 9, 2009, 9:30 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Fannin County, GA, Murray County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 124 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 9, 6:53 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.8 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2009-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1365 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2009-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1365 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
886 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 100047
SVRFFC
GAC111-213-313-100130-
/O.NEW.KFFC.SV.W.0446.091010T0047Z-091010T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
847 PM EDT FRI OCT 9 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN FANNIN COUNTY IN NORTH CENTRAL GEORGIA
  NORTHERN MURRAY COUNTY IN NORTHWEST GEORGIA
  EASTERN WHITFIELD COUNTY IN NORTHWEST GEORGIA

* UNTIL 930 PM EDT

* AT 846 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
  TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  COHUTTA TO VARNELL TO DALTON...MOVING EAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ETON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE OR SIGNIFICANT FLOODING...WAIT UNTIL THE 
STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL 
FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3500 8439 3492 8442 3485 8459 3485 8461
      3484 8462 3466 8502 3488 8498 3492 8500
      3493 8498 3500 8497
TIME...MOT...LOC 0048Z 253DEG 39KT 3498 8488 3491 8485
          3475 8491

$$
2 follow-up statements
000 
WWUS52 KFFC 100058
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
858 PM EDT FRI OCT 9 2009

GAC313-100107-
/O.CAN.KFFC.SV.W.0446.000000T0000Z-091010T0130Z/
WHITFIELD GA-
858 PM EDT FRI OCT 9 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WHITFIELD COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS EXITED WHITFIELD COUNTY.

IF YOU OBSERVED WIND DAMAGE OR SIGNIFICANT FLOODING...CALL THE 
NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
SATURDAY MORNING FOR NORTHWESTERN GEORGIA.

LAT...LON 3500 8440 3492 8442 3485 8461 3484 8463
      3474 8485 3478 8484 3486 8482 3500 8479
TIME...MOT...LOC 0057Z 253DEG 39KT 3501 8477 3494 8474
          3478 8480

$$

GAC111-213-100130-
/O.CON.KFFC.SV.W.0446.000000T0000Z-091010T0130Z/
FANNIN GA-MURRAY GA-
858 PM EDT FRI OCT 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR NORTHERN MURRAY AND NORTHWESTERN FANNIN COUNTIES...

AT 857 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS UP TO 70 MPH. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM TENNGA TO CISCO TO ETON...MOVING EAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CRANDALL...CONASAUGA LAKE...COHUTTA WILDERNESS AND JONES MILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. 
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING AND AWAY FROM WINDOWS. THIS STORM HAS THE POTENTIAL TO 
CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

IF YOU SEE WIND DAMAGE OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER 
THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE 
TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3500 8440 3492 8442 3485 8461 3484 8463
      3474 8485 3478 8484 3486 8482 3500 8479
TIME...MOT...LOC 0057Z 253DEG 39KT 3501 8477 3494 8474
          3478 8480

$$
000 
WWUS52 KFFC 100113
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
913 PM EDT FRI OCT 9 2009

GAC213-100121-
/O.CAN.KFFC.SV.W.0446.000000T0000Z-091010T0130Z/
MURRAY GA-
913 PM EDT FRI OCT 9 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MURRAY COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORMS HAVE EXITED MURRAY COUNTY.

IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...CALL 
THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
SATURDAY MORNING FOR NORTHWESTERN GEORGIA.

LAT...LON 3485 8461 3500 8462 3500 8456 3500 8455
      3500 8440 3492 8442
TIME...MOT...LOC 0111Z 253DEG 39KT 3507 8453 3500 8450
          3484 8456

$$

GAC111-100130-
/O.CON.KFFC.SV.W.0446.000000T0000Z-091010T0130Z/
FANNIN GA-
913 PM EDT FRI OCT 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR NORTHWESTERN FANNIN COUNTY...

AT 910 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS UP TO 70 MPH. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 7 MILES NORTHEAST OF COHUTTA WILDERNESS TO
COHUTTA WILDERNESS TO 6 MILES SOUTHWEST OF JONES MILL...MOVING EAST
AT 45 MPH.

THE MOST DANGEROUS PORTION OF THESE STORMS WILL PASS JUST WEST AND 
NORTHWEST OF MCCAYSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. 
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING AND AWAY FROM WINDOWS. THIS STORM HAS THE POTENTIAL TO 
CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

IF YOU SEE WIND DAMAGE OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER 
THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE 
TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3485 8461 3500 8462 3500 8456 3500 8455
      3500 8440 3492 8442
TIME...MOT...LOC 0111Z 253DEG 39KT 3507 8453 3500 8450
          3484 8456

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 9, 6:30 PM EDT, 2 hours 17 minutes earlier.

Area forecast discussion, Oct 9, 6:30 PM EDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 PM EDT FRI OCT 9 2009

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
EDGE OF BROAD FRONTAL BOUNDARY EVIDENT ON VISIBLE SATELLITE
IMAGE...PROGRESSING SLOWLY TO THE EAST. THIS RUN OF MODELS LOOKS A
BIT FASTER...BRINGING THE FRONT INTO NORTHWEST CORNER OF GA
SHORTLY AFTER 00Z. FRONT PUSHES INTO CENTRAL GA BY 12Z AND LOOKS
LIKE IT MAY STALL THERE SATURDAY AS UPPER FLOW REMAINS WEST TO
SOUTHWEST. LIKELY OR BETTER POPS TONIGHT NORTHWEST AND SATURDAY
NORTH AND PORTIONS OF CENTRAL. A FEW STRONG THUNDERSTORMS POSSIBLE
THIS EVENING MAINLY NORTHWEST. STRONG RIDGE BUILDING EASTWARD
ACROSS THE OHIO VALLEY ON SUNDAY MAY PUSH THE FRONT A BIT FARTHER
SOUTH. MODELS ARE NOW POINTING TOWARD SOME DRYING OVER NORTH GA
SUNDAY. HOWEVER...EASTERLY FLOW SETS UP ACROSS THE CWA ON SUNDAY
AND SOME WEAK OVERRUNNING COULD KEEP CLOUDS AND A CHANCE OF
SHOWERS IN THROUGH THE REMAINDER OF THE SHORT TERM. HAVE STAYED
CLOSE TO A BLEND OF MET/MAV...WITH ACTUAL NUMBERS DEPENDING ON
CLOUDS AND RAIN COVERAGE.

.LONG TERM /MONDAY THROUGH FRIDAY/...
MADE NO CHANGES TO THE EXTENDED. GA REMAINS IN A MOSTLY WESTERLY
FLOW WITH SEVERAL IMPULSES MOVING ACROSS THE AREA. THIS WOULD GIVE
US A CHANCE FOR SHOWERS/THUNDERSTORMS EACH DAY EXCEPT FOR MAYBE A
BRIEF DRY PERIOD AROUND THURSDAY.

&&

.AVIATION...
LINE OF TSRA IN ALABAMA WILL LIKELY WEAK SOMEWHAT BEFORE IT
ARRIVES...BUT BRIEF THUNDER IS STILL POSSIBLE AT ALL TAF SITES
THROUGH THIS EVENING. WINDS MAY BACK BRIEFLY AS WELL AHEAD OF THE
APPROACHING FRONT...SHIFTING FROM 200-210 TO 170-180 DEGREES. AS THE
MAIN FRONT APPROACHES...CIGS WILL DROP TO IFR AND IN SOME CASES LIFR
STARTING BETWEEN 6-8Z AND LASTING THROUGH MID-MORNING...WITH IFR TO
MVFR VSBYS. CIGS LIFT TO LOW MVFR BY SATURDAY AFTERNOON...WITH
POSSIBLE WIDESPREAD RAIN. EXPECT LITTLE THUNDER DUE TO THE LACK OF 9 /  70  70  20  10  20
CARTERSVILLE    65  70  52  72  57 /  70  70  20  20  20
COLUMBUS        73  80  63  75  65 /  40  60  40  40  30
GAINESVILLE     64  67  53  69  56 /  60  70  30  20  20
MACON           70  84  62  75  62 /  30  40  40  50  30
ROME            66  68  55  75  56 /  80  70  20  10  20
PEACHTREE CITY  66  74  58  72  57 /  60  70  40  30  30
VIDALIA         70  87  66  76  62 /  10  30  30  50  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

41/TDP
Hazardous weather outlook, Oct 9, 4:15 PM EDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
415 PM EDT FRI OCT 9 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101530-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
415 PM EDT FRI OCT 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS EXPECTED ACROSS PORTIONS OF NORTHWEST
GEORGIA. SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND PORTIONS
OF CENTRAL GEORGIA.

.SYNOPSIS...
A COLD FRONT EXTENDING FROM THE OHIO VALLEY TO THE MID MISSISSIPPI
RIVER VALLEY WILL CONTINUE MOVING SOUTH AND EAST...APPROACHING
NORTHWEST GEORGIA EARLY SATURDAY MORNING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM ANY SEVERE THUNDERSTORMS THAT DEVELOP WILL
BE STRONG DAMAGING WIND. ISOLATED TORNADOES ARE ALSO POSSIBLE. OTHER
HAZARDS WILL INCLUDE FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY
RAINFALL.

.DISCUSSION...
DEEP SOUTH AND SOUTHWEST FLOW HAS DEVELOPED ACROSS THE AREA...
ALLOWING INSTABILITY TO INCREASE AHEAD OF THE APPROACHING COLD
FRONT. THIS INCLUDES CAPES OF NEAR 1000 AND LIFTED INDICES NEAR
MINUS 2. IN ADDITION...THERE IS ENOUGH WIND SHEAR TO ALLOW FOR THE
POSSIBILITY OF ISOLATED TORNADOES...ESPECIALLY ACROSS NORTHWEST
GEORGIA. THE PRIMARY LOCATION FOR THUNDERSTORM DEVELOPMENT WILL BE
ACROSS NORTH GEORGIA THIS AFTERNOON AND TONIGHT. THE BEST LOCATION
FOR SEVERE THUNDERSTORMS WILL BE ACROSS NORTHWEST GEORGIA THROUGH
THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUIRED...BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH OUR WEBSITE AT WEATHER.GOV.

In the hours before

Special weather statement, Oct 9, 4:27 PM EDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
427 PM EDT FRI OCT 9 2009

GAZ005>007-092100-
427 PM EDT FRI OCT 9 2009

...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN GILMER...FANNIN AND
MURRAY COUNTIES UNTIL 500 PM EDT...

AT 427 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FORT MOUNTAIN STATE PARK...MOVING NORTHEAST
AT 35 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS GILMER...
FANNIN AND MURRAY COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE FORT MOUNTAIN STATE PARK...CHATSWORTH...
ETON...CONASAUGA LAKE...COHUTTA WILDERNESS...JONES MILL...HIGDON...
COLWELL...EPWORTH AND MCCAYSVILLE-COPPERHILL.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
Special weather statement, Oct 9, 4:35 PM EDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
435 PM EDT FRI OCT 9 2009

GAZ003-092100-
435 PM EDT FRI OCT 9 2009

...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN CATOOSA COUNTY UNTIL
500 PM EDT...

AT 434 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER INDIAN SPRINGS...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CATOOSA
COUNTY THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE INDIAN SPRINGS...GRAYSVILLE AND GRAYSVILLE.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
Special weather statement, Oct 9, 8:27 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
827 PM EDT FRI OCT 9 2009

GAZ002>005-100100-
827 PM EDT FRI OCT 9 2009

...SIGNIFICANT WEATHER ALERT FOR 35 MPH WINDS IN WALKER...
WHITFIELD...CATOOSA AND MURRAY COUNTIES UNTIL 900 PM EDT...

AT 827 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RINGGOLD TO NAOMI...MOVING NORTHEAST AT 45
MPH.

WIND GUSTS OF 35 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WALKER...
WHITFIELD...CATOOSA AND MURRAY COUNTIES THROUGH 900 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE WOOD STATION...BEAUMONT...
SUTTLES MILL...NAOMI...RINGGOLD...VILLANOW...TUNNEL HILL...SALEM...
MILL CREEK...ROCKY FACE...VARNELL...DALTON...COHUTTA...BEAVERDALE AND
DAWNVILLE.

Nearby

Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.